Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Frobenius reciprocity in ergodic theory


Authors: K. Lange, A. Ramsay and Gian-Carlo Rota
Journal: Bull. Amer. Math. Soc. 77 (1971), 713-718
MSC (1970): Primary 18A40, 22D40, 28A65, 46M15; Secondary 20L10, 22D30, 54H20
DOI: https://doi.org/10.1090/S0002-9904-1971-12783-0
MathSciNet review: 0284544
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Auslander, and C. Moore, Unitary representations of solvable Lie groups, Mem. Amer. Math. Soc. vol. 62, Amer. Math. Soc., Providence, R. I., 1966. MR 34 #7723. MR 207910
  • 2. J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 15, 445. MR 58896
  • 3. B. Eckmann (editor), Seminar on triples and categorical homology theory, Springer, Berlin, 1969. MR 39 #1511. MR 240157
  • 4. S. Lang, Algebra, Addison-Wesley, Reading, Mass., 1965. MR 33 #5416. MR 197234
  • 5. K. Lange, Doctoral Dissertation, M.I.T., Cambridge, Mass., 1971.
  • 6. G. W. Mackey, Ergodic theory, group theory, and differential geometry, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 1184-1191. MR 29 #2325. MR 165034
  • 7. G. W. Mackey, Ergodic theory and virtual groups, Math. Ann. 166 (1966), 187-207. MR 34 #1444. MR 201562
  • 8. G. W. Mackey, Virtual groups, Sympos. Topological Dynamics (Colorado State Univ., Ft. Collins, Colo., 1967), Benjamin, New York, 1968, pp. 335-364. MR 39 #2907. MR 241567
  • 9. G. W. Mackey, Induced representations of groups and quantum mechanics, Benjamin, New York, 1968. MR 507212
  • 10. Robert McCabe, Doctoral Dissertation, Boston University, Boston, Mass., 1971.
  • 11. B. Mitchell, Theory of categories, Academic Press, New York, 1965. MR 34 #2647. MR 202787
  • 12. E. Nelson, The adjoint Markoff process, Duke Math. J. 25 (1958), 671-690. MR 21 #365. MR 101555
  • 13. D. Ornstein, Bernoulli shifts with the same entropy are isomorphic, Advances in Math. 4 (1970), 337-352. MR 257322
  • 14. A. Ramsay, Virtual groups and group actions, Advances in Math. 6 (1971), 253-321. MR 281876
  • 15. G.-C. Rota, An Alterniende Verfahren for general positive operators, Bull. Amer. Math. Soc. 68 (1962), 95-102. MR 24 #A3671. MR 133847
  • 16. J. Westman, Cohomology for ergodic groupoids, Trans. Amer. Math. Soc. 146 (1969), 465-471. MR 255771
  • 17. R. McCabe and P. Shields, A class of Markov shifts that are Bernoulli shifts, Advances in Math. 6 (1971), 323-328. MR 291858
  • 18. F. W. Lawvere, Equality in hyperdoctrines and comprehension schema as an adjoint functor, Proc. Sympos. Pure Math. vol. 17, Amer. Math. Soc., Providence, R. I. 1970, pp. 1-14. MR 257175

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18A40, 22D40, 28A65, 46M15, 20L10, 22D30, 54H20

Retrieve articles in all journals with MSC (1970): 18A40, 22D40, 28A65, 46M15, 20L10, 22D30, 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12783-0

American Mathematical Society